# SDR DALA2017041603214

- Difficulty date: April 15, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LUG HINGE NR 6 OF RIGHT HAND HORIZONTAL STABILIZER, STA XF=225.  REPAIRED.
